# SDR P5CA2020110900374

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,860 hours, 5,113 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "RT ENGINE PRV" AIR SUPPLY BITE MODULE SHOWS NO FAULT.  AIR SUPPLY BITE TEST NORMAL, PER AMM 36-23-00-071J-001.
